MathSciNet Relay Station
MathSciNet bibliographic data
MR688960 (84f:32038) 32M15 (53C25)
D'Atri, J. E.; Dotti Miatello, I. A characterization of bounded symmetric domains by curvature. Trans. Amer. Math. Soc. 276 (1983), no. 2, 531–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement